# SDR UPS97824988

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 493-503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND FASTENER ROW LOOSE AND PULLED THROUGH SKIN AT RT WING LEADING EDGE ABOVE NR 4 PYLON APPROX XS 493 TO 503.  FABRICATED, DRILLED AND INSTALLED REPAIR DOUBLER IAW REA 97762 AND DACO ROD SKETCH 97-10-29-003.
